# SDR UALA2012022000982

- Difficulty date: February 19, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 61,301 hours, 22,300 cycles
- Engine: Iae V2527A5
- System (JASC): 5220 · Emergency Exits
- Part: Pin
- Condition: Missing
- Location: Escape Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D' RING MISSING ON COCKPIT DOOR FOR PIN IN ESCAPE PANEL.  REMOVED AND REPLACED OUTBOARD PIN, OPS GOOD.
